# SDR SWAA2022032443816

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810345
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242D; LOWER FACE SHEET IS DELAMINATED AND CRACKED AT AFT O/B CORNER / RECIEVED NEW FLOOR PANEL TO REPLACE DAMAGED FLOOR PANEL 242D; P.N# 147A5810-345 REF IPC 53-21-51-46 A72035
